For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 4, 2012, Pages 415-421                                                                DOI:10.11948/2012030
Controllability of nonlinear third order dispersion equation with distributed delay
Meili Li,Haiqing Wang
Keywords:Controllability, semigroup theory, nonlinear dispersion equation, Korteweg-de Vries equation,distributed delay
Abstract:
      This paper is concerned with the exact controllability of nonlinear third order dispersion equation with infinite distributed delay. Sufficient conditions are formulated and proved for the exact controllability of this system. Without imposing a compactness condition on the semigroup, we establish controllability results by using a fixed point analysis approach.
PDF      Download reader